# SDR ASAA2023081044521

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,492 hours, 1,586 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER MAINTENANCE FOUND BLEED FAMV L&R FAULTS ON STATUS. GROUNDED - YES. ACCOMP ELECTRIC LRU REPLACEMENT TEST AND PNEUMATIC ENG ON - FAMV TEST FOR #1 AND #2 ENG. ALL TEST PASS. FAULTS ARE CLEAR. REF B737-9 AMM 36-12-00,36-00-00.
